Tag Archives: Compare

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »

Triple Antibiotic + Pain Relief Dual Action Ointment, 1 Oz (2 – PACK) (Compare to Neosporin)

GLOBE Triple Antibiotic + Pain Relief Ointment works to help prevent infection and provide maximum-strength pain relief from minor cuts, scrapes, and burns. Using bacitracin zinc, neomycin sulfate, polymyxin B, and pramoxine hydrochloride, this ointment from the number-one doctor and pharmacist-recommended brand not only helps fight infection for 24 hours, but also soothes and reduces… Read More »

Triple Antibiotic First Aid Ointment, 1 Oz. (Compare to Neosporin Active Ingredients) (1 Tube)

Globe Brand Triple Antibiotic is used to prevent and treat minor skin infections caused by small cuts, scrapes, or burns. This product contains the same active ingredients as Neosporin (neomycin, bacitracin, and polymyxin), which are antibiotics that work by stopping the growth of bacteria. 24 hour infection protection. First Aid Treatment for Minor Cuts, Scrapes,… Read More »

Triple Antibiotic First Aid Ointment (Compare to Neosporin) ( 4 PACK)

Globe Brand Triple Antibiotic is used to prevent and treat minor skin infections caused by small cuts, scrapes, or burns. It is available without a prescription for self-medication. This product contains the same active ingredients as Neosporin (neomycin, bacitracin, and polymyxin), which are antibiotics that work by stopping the growth of bacteria. 24 hour infection… Read More »